CSpace

Browse/Search Results:  1-10 of 58 Help

Selected(0)Clear Items/Page:    Sort:
An optimized industry processing technology of peanut tofu and the novel prediction model for suitable peanut varieties 期刊论文
JOURNAL OF INTEGRATIVE AGRICULTURE, 2020, 卷号: 19, 期号: 9, 页码: 2340-2351
Authors:  Chen Bing-yu;  Li Qi-zhai;  Hu Hui;  Meng Shi;  Shah, Faisal;  Wang Qiang;  Liu Hong-zhi
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
peanut tofu  process  quality  peanut variety selection  evaluation standard  prediction model  
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 343-367
Authors:  Dai, Guowei;  Sun, Yimin;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Schrodinger systems  global bifurcation  multi-parameter  positive solutions  
Guest Editorial Special Issue on Blockchain and Economic Knowledge Automation 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2020, 卷号: 50, 期号: 1, 页码: 2-8
Authors:  Yuan, Yong;  Wang, Shouyang;  Olson, David L.;  Lambert, James H.;  Wang, Fei-Yue;  Rong, Chunming;  Stavrou, Angelos;  Zhang, Jun;  Tang, Qiang;  Baldimtsi, Foteini;  Yang, Laurence T.;  Wu, Desheng
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:  Ma, Qiang;  Wang, Hao;  Yang, Zhiqiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity  Periodic composite materials  Multi-scale expansion homogenization method  Second-order asymptotic approximation  Finite element simulation  
Generalized phase retrieval: Measurement number, matrix recovery and beyond 期刊论文
APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, 2019, 卷号: 47, 期号: 2, 页码: 423-446
Authors:  Wang, Yang;  Xu, Zhiqiang
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Phase retrieval  Frames  Fusion frames  Fourier transform  Measurement number  Low rank matrix recovery  Bilinear form  Embedding  
On the Derivative Imbalance and Ambiguity of Functions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5833-5845
Authors:  Fu, Shihui;  Feng, Xiutao;  Wang, Qiang;  Carlet, Claude
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Ambiguity  derivative imbalance  differential uniformity  Fourier transform  nonlinearity  
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Uniform Pricing Strategy vs. Price Differentiation Strategy in the Presence of Cost Saving and Demand Increasing 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 3, 页码: 932-946
Authors:  Cai, Qiang;  Luo, Chunlin;  Tian, Xin;  Wang, Shouyang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Cost saving  demand increasing  dual-channel  price differentiation strategy  uniform pricing strategy  
Further results on complete permutation monomials over finite fields 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 47-59
Authors:  Feng, Xiutao;  Lin, Dongdai;  Wang, Liping;  Wang, Qiang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Complete permutation polynomials  Monomials  
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10